# SDR IXXA07SMN037S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR AT STATION FS 1692, LONGERON 36.  REMOVED EXISTING REPAIR DOUBLER.  FABRICATED REPAIR PARTS.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 53-2-1 FIGURE 7 SHEETS 1, 4 AND, 5DC8 SRM 51-1-21, DC8 SRM 53-5-1 FIGURE 1 PAGE 2 ITEM "E" AND DC8 SRM 51-1-8B.
